Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMinimal homogeneous bases for polynomial ideals.
Author(s) Sibel Kilic carslan, Erol Yilmaz
TypeArticle in Journal
AbstractThe minimal homogeneous basis is defined. It is shown that every minimal homogeneous basis of an ideal has the same number of elements. An algorithm for finding a minimal homogeneous basis is developed. The main idea is to modify the classical Buchberger’s algorithm for finding a Gröbner basis so that a minimal homogeneous basis can be obtained as a subset of a Gröbner basis.
KeywordsGröbner bases, Syzygies, Polynomial ideals
ISSN0938-1279; 1432-0622/e
URL http://link.springer.com/article/10.1007%2Fs00200-004-0159-3
LanguageEnglish
JournalAppl. Algebra Eng. Commun. Comput.
Volume15
Number3-4
Pages267--278
PublisherSpringer, Berlin/Heidelberg
Year2004
Edition0
Translation No
Refereed No
Webmaster